# SDR EIA2006058

- Difficulty date: April 20, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 74,522 hours, 35,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 2596
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW SERVICE DOOR FRAME MOUNTED EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM33-51-04.  OPS CHECKED GOOD PER SAME.
